# SDR SWAA982728

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FASTENERS SHEARED AT FLOORBEAM TO FRAME AT BS 787, 794, 807 AND 827, RBL 8.  REMOVED AND REPLACED FASTENERS PER BOEING SRM.
